American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[2] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[3] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charly Bitton. The abelianization of almost free groups. Proc. Amer. Math. Soc. 129 (2001) 1799-1803. MR 1814113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Trlifaj. Strong incompactness for some nonperfect rings . Proc. Amer. Math. Soc. 123 (1995) 21-25. MR 1212288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel K. Ma. The Cantor tree, the $\gamma$-property, and Baire function spaces . Proc. Amer. Math. Soc. 119 (1993) 903-913. MR 1165061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Patrick Keef. An application of set theory to the torsion product of abelian groups . Proc. Amer. Math. Soc. 118 (1993) 735-738. MR 1146863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Žikica Perović. Cardinalities of $\eta\sb 1$-ordered fields . Proc. Amer. Math. Soc. 118 (1993) 379-384. MR 1132420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Ciesielski. $2\sp {2\sp \omega}$ nonisomorphic short ordered commutative domains whose quotient fields are long . Proc. Amer. Math. Soc. 113 (1991) 217-227. MR 1079888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Martin Goldstern, Haim I. Judah and Saharon Shelah. A regular topological space having no closed subsets of cardinality $\aleph\sb 2$ . Proc. Amer. Math. Soc. 111 (1991) 1151-1159. MR 1052572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alan Dow. Two classes of Fr\'echet-Urysohn spaces . Proc. Amer. Math. Soc. 108 (1990) 241-247. MR 975638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tim Carlson. A solution of Ulam's problem on relative measure . Proc. Amer. Math. Soc. 94 (1985) 129-134. MR 781070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia